# SDR IPXA2023070544029

- Difficulty date: May 18, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: #1 ENGINE PYLON OUTBD SIDE INNER SKIN FWD OF VENT PANEL OPENING HAS EXFOLIATION CORROSION. DOT 8-001 PLACED ON OUTSIDE VERIFIED REPAIR COMPLETED PER E.O. 87155-REQ1 AND VTMAE E.A. 757-5450-27-A3238 REV. JOB COMPLETED. REVIEWED.
